MathSciNet Relay Station
MathSciNet bibliographic data
MR259746 (41 #4379) 52.10
McMullen, P.; Shephard, G. C. Polytopes with an axis of symmetry. Canad. J. Math. 22 1970 265–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement